# SDR USAA070283

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 21,773 hours, 21,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD OF L4 DOOR SILL AT FRAME 66.  CUT OUT DAMAGED AREA AND FABRICATED FILLER PER SRM 53-41-14; CORROSION TASK JA-260-53500; LEVEL 1   DEFECT SIZE: 1/2" DIA.
